# SDR FDEA201510103160

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 459 hours, 18,915 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 4909505
- Part serial: 01152
- Condition: Malfunctioned
- Part time: 27,110 hours, 14,693 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: O

## Discrepancy

SLAT SYSTEMS 1 & 2 FAULTED DURING EXTENSION.  SPF I SLAT LIGHT WAS NOT ILLUMINATED.  CYCLING SLATS, DID NOT CORRECT THE STUCK SLATS.    BITE CHECKED SFCC'S, FOUND SLAT JAM FAULT ON BOTH.  RESET SFCC'S, OPERATED SLATS NO HELP FAULTS ON SFCC'S RETURNED. SWAPPED SFCC'S AND RECEIVED FAULT ON ONLY NR 2 SFCC IN NR 1 POSITION.  RETURNED SFCC'S TO ORIGIONAL POSITION. DOWN POWERED A/C TO DEPART TAIL SWAP A/C. FAULTS RESET WHILE T/S IAW TSM 27-80-02.  FOUND NO FAULTS AT TORQUE LIMITERS ON EITHER SIDE OF SYSTEM. OPERATED SLATS/FLAPS TO FULL TRAVEL, NO FAULTS NOTED. ORDERING BOTH SFCC'S PRECAUTIONARY.   REMOVED AND REPLACED NR 1 SFCC IAW AMM 27-51-18-04. OPS CHECKED OK.  ALSO, RAN BOTH ENGINES IAW JRH FOR SLAT/FLAPS OPERATION CHECK.  OPERATED THE SLAT/FLAP SYSTEM SEVERAL TIMES THROUGH FULL RANGE WITHOUT ANY FAULTS.  PERFORMED AMM 27-51-00-05 TEST, WITHOUT ANY NOTED.
